MathSciNet Relay Station
MathSciNet bibliographic data
MR1055532 35Q55 (45K05)
Cazenave, Thierry; Weissler, Fred B. The Cauchy problem for the critical nonlinear Schrödinger equation in $H^s$. Nonlinear Anal. 14 (1990), no. 10, 807–836.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement